# SDR CALA2021052400725

- Difficulty date: May 24, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 76,857 hours, 12,552 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M6756 INOP. REPLACED BATTERY PCK M6756 AS PER AMM 33-51-07-022-005-001. OPS CHECKS GOOD.
